Alert archive / Minnesota / Dense Fog Advisories in 2012

Dense Fog Advisory 1, NWS Twin Cities, MN

February 1, 201233 counties in Minnesota; 9 counties in Wisconsin

NWS Twin Cities, MN issued this dense fog advisory at Feb 1, 2012, 7:48 PM CST for 33 counties in Minnesota; 9 counties in Wisconsin. It took effect at Feb 1, 2012, 8:00 PM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2012, 7:48 PM CST (01:48 UTC)
In effect from
Feb 1, 2012, 8:00 PM CST
Expired
Feb 2, 2012, 10:00 AM CST
In force
14 hr
Issued by
NWS Twin Cities, MN
All 42 counties

Anoka County, MN, Benton County, MN, Blue Earth County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Le Sueur County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Wright County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 18 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WWUS73 KMPX 020148
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
748 PM CST WED FEB 1 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM THURSDAY...

.DENSE FOG IS BECOMING WIDESPREAD ACROSS PARTS OF CENTRAL MINNESOTA
THIS EVENING. THE FOG IS EXPECTED TO SPREAD EAST INTO ALL OF EAST
CENTRAL MINNESOTA AND ALONG THE ST CROIX RIVER VALLEY. A DENSE
FOG ADVISORY HAS BEEN ISSUED FOR THE AREA EAST OF A LINE FROM
NEAR ALEXANDRIA...WILLMAR AND BLUE EARTH. IT ALSO INCLUDES
POLK...ST CROIX AND PIERCE COUNTY IN WEST CENTRAL WISCONSIN. IT
WILL BE IN EFFECT UNTIL 10 AM THURSDAY.

MOTORISTS ARE URGED TO USE CAUTION IN FOGGY AREAS AS VISIBILITIES
COULD BE NEAR ZERO AT TIMES. ALSO..SLICK SPOTS ON UNTREATED
ROADWAYS AND SIDEWALKS CAN ALSO EXPECTED...AS TEMPERATURES DROP
AROUND OR BELOW FREEZING. 

MNZ041>045-048>053-057>063-065>070-075>078-083>085-092-093-WIZ014-
023-024-021000-
/O.NEW.KMPX.FG.Y.0001.120202T0200Z-120202T1600Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-POPE-STEARNS-BENTON-
SHERBURNE-ISANTI-CHISAGO-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
NICOLLET-LE SUEUR-RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-FARIBAULT-
FREEBORN-POLK-ST. CROIX-PIERCE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...GLENWOOD...ST. CLOUD...FOLEY...
ELK RIVER...CAMBRIDGE...CENTER CITY...WILLMAR...LITCHFIELD...
MONTICELLO...MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...
OLIVIA...HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
ST. PETER...LE SUEUR...FARIBAULT...RED WING...MANKATO...WASECA...
OWATONNA...BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...
HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT
748 PM CST WED FEB 1 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST
THURSDAY. 

* VISIBILITY...REDUCED TO 1/4 MILE OR LESS UNTIL 10 AM THURSDAY.
  SOME LOCATIONS COULD EXPERIENCE VISIBILITIES NEAR ZERO.

* IMPACTS...REDUCED VISIBILITIES WILL MAKE TRAVEL HAZARDOUS.
  ALSO...WITH TEMPERATURES AROUND FREEZING...SCATTERED ICY SPOTS
  WILL BE POSSIBLE ON ANY UNTREATED SURFACES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$
2 follow-up statements
518 
WWUS73 KMPX 020439
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1039 PM CST WED FEB 1 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM THURSDAY...

.DENSE FOG IS WIDESPREAD LATE THIS EVENING OVER PARTS OF CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN...AND IS EXPANDING TO THE
EAST. THEREFORE...THE DENSE FOG ADVISORY WILL NOW BE IN EFFECT FOR 
ALL OF WEST CENTRAL WISCONSIN...INCLUDING EAU CLAIRE AND
LADYSMITH. THERE HAS BEEN SOME IMPROVEMENT OVER WESTERN PARTS OF
THE ADVISORY AREA...IN WEST CENTRAL MINNESOTA...BUT CONDITIONS MAY
DETERIORATE AGAIN. IF IT APPEARS THAT LIGHT WEST WINDS PREVENT
FURTHER FOG FORMATION...THEN THE ADVISORY WILL BE CANCELED.

MOTORISTS ARE URGED TO USE CAUTION IN FOGGY AREAS AS VISIBILITIES
COULD BE NEAR ZERO AT TIMES. ALSO..SLICK SPOTS ON UNTREATED
ROADWAYS AND SIDEWALKS CAN ALSO EXPECTED...AS TEMPERATURES DROP
AROUND OR BELOW FREEZING.

WIZ015-016-025>028-021245-
/O.EXA.KMPX.FG.Y.0001.000000T0000Z-120202T1600Z/
BARRON-RUSK-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...RICE LAKE...BARRON...LADYSMITH...
MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...
BLOOMER...EAU CLAIRE...ALTOONA
1039 PM CST WED FEB 1 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST
THURSDAY. 

* VISIBILITY...REDUCED TO 1/4 MILE OR LESS UNTIL 10 AM THURSDAY. 
  SOME LOCATIONS COULD EXPERIENCE VISIBILITIES NEAR ZERO. 

* IMPACTS...REDUCED VISIBILITIES WILL MAKE TRAVEL HAZARDOUS. 
  ALSO...WITH TEMPERATURES AROUND FREEZING...SCATTERED ICY SPOTS 
  WILL BE POSSIBLE ON ANY UNTREATED SURFACES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

MNZ041>045-048>053-057>063-065>070-075>078-083>085-092-093-WIZ014-
023-024-021245-
/O.CON.KMPX.FG.Y.0001.000000T0000Z-120202T1600Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-POPE-STEARNS-BENTON-
SHERBURNE-ISANTI-CHISAGO-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
NICOLLET-LE SUEUR-RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-FARIBAULT-
FREEBORN-POLK-ST. CROIX-PIERCE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...GLENWOOD...ST. CLOUD...FOLEY...
ELK RIVER...CAMBRIDGE...CENTER CITY...WILLMAR...LITCHFIELD...
MONTICELLO...MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...
OLIVIA...HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
ST. PETER...LE SUEUR...FARIBAULT...RED WING...MANKATO...WASECA...
OWATONNA...BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...
HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT
1039 PM CST WED FEB 1 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

* VISIBILITY...REDUCED TO 1/4 MILE OR LESS UNTIL 10 AM THURSDAY. 
  SOME LOCATIONS COULD EXPERIENCE VISIBILITIES NEAR ZERO. 

* IMPACTS...REDUCED VISIBILITIES WILL MAKE TRAVEL HAZARDOUS. 
  ALSO...WITH TEMPERATURES AROUND FREEZING...SCATTERED ICY SPOTS 
  WILL BE POSSIBLE ON ANY UNTREATED SURFACES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$
496 
WWUS73 KMPX 020926
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
326 AM CST THU FEB 2 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM THURSDAY...

.WIDESPREAD FOG WITH AREAS OF DENSE FOG OVER PARTS OF CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN WILL PERSIST INTO MID
MORNING. THEREFORE...A DENSE FOG ADVISORY REMAINS IN EFFECT
FOR PORTIONS OF WEST CENTRAL... CENTRAL... AND EAST CENTRAL
MINNESOTA... AS WELL AS WEST CENTRAL WISCONSIN. VISIBILITIES OF A
QUARTER MILE OR LESS ARE EXPECTED IN AREAS OF DENSE FOG.

MOTORISTS ARE URGED TO USE CAUTION IN FOGGY AREAS AS VISIBILITIES
COULD BE NEAR ZERO AT TIMES. ALSO..SLICK SPOTS ON UNTREATED
ROADWAYS AND SIDEWALKS CAN ALSO EXPECTED...AS TEMPERATURES DROP
AROUND OR BELOW FREEZING.

MNZ048-057-065>067-075-076-083>085-092-093-021030-
/O.CAN.KMPX.FG.Y.0001.000000T0000Z-120202T1600Z/
POPE-KANDIYOHI-RENVILLE-MCLEOD-SIBLEY-NICOLLET-LE SUEUR-
BLUE EARTH-WASECA-STEELE-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...GLENWOOD...WILLMAR...OLIVIA...
HUTCHINSON...GAYLORD...ST. PETER...LE SUEUR...MANKATO...WASECA...
OWATONNA...BLUE EARTH...ALBERT LEA
326 AM CST THU FEB 2 2012

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS
CANCELLED THE DENSE FOG ADVISORY. 

PATCHY FOG REMAINS POSSIBLE THIS MORNING... BUT WIDESPREAD DENSE
FOG HAS MOVED EAST OF THE AREA.

$$

MNZ041>045-049>053-058>063-068>070-077-078-WIZ014>016-023>028-
021600-
/O.CON.KMPX.FG.Y.0001.000000T0000Z-120202T1600Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-
ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON-RUSK-ST. CROIX-
PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...ST. CLOUD...FOLEY...ELK RIVER...
CAMBRIDGE...CENTER CITY...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...
FARIBAULT...RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON...
LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...
MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...
BLOOMER...EAU CLAIRE...ALTOONA
326 AM CST THU FEB 2 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* VISIBILITY...REDUCED TO 1/4 MILE OR LESS UNTIL 10 AM. SOME
  LOCATIONS COULD EXPERIENCE VISIBILITIES NEAR ZERO AT TIMES.

* IMPACTS...REDUCED VISIBILITIES WILL MAKE TRAVEL HAZARDOUS. 
  ALSO...WITH TEMPERATURES AROUND FREEZING...SCATTERED ICY SPOTS 
  WILL BE POSSIBLE ON ANY UNTREATED SURFACES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this dense fog advisory went out at Feb 1, 5:40 PM CST, 2 hours 8 minutes earlier.

Area forecast discussion, Feb 1, 5:40 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
540 PM CST WED FEB 1 2012

.UPDATED FOR 00Z AVIATION DISCUSSION BELOW...

.DISCUSSION...

ONLY SHORT TERM CONCERNS DEAL WITH THE LINGERING FG/LOCALLY DENSE
ACROSS THE EASTERN 2/3 OF FA THIS AFTN/EARLY EVENING...OR
BASICALLY UNTIL THE BOUNDARY LAYER WNDS BECOMES MORE SW/W AND
DRIER AIR FROM THE LOWEST 2K OF THE ATMOSPHERE ADVECTS INTO THE
REGION. USED A BLEND OF THE LATEST SHORT TERM SFC WNDS TO SHIFT
THE FG/STRATUS FROM THE WEST TO EAST THIS EVENING. NOT PLANNING ON
ISSUING A DENSE FG ADV BASED ON NO FURTHER INTENSIFICATION OF THE
FG...AND THE CONTD TREND OF BETTER CONDITIONS DEVELOPING THIS
EVENING. SOME LIFT ASSOCIATED WITH A WEAK SHRTWV ACROSS NE
ND...WILL LIKELY PRODUCE SOME LT RAIN/FLURRIES IN THE FAR N/NE FA
THIS EVENING. DEEPER MOISTURE ACROSS N MN...AND MOST OF THE ENERGY
LIFTING NE OF THE FA BY THIS EVENING...SHOULD KEEP ANY TYPE OF
MEASURABLE PRECIPITATION TO THE N/NE OF THE FA.

THE MAIN UNSETTLED PERIOD/FORECAST CONCERN...OR AT LEAST THE CHC
OF ANY TYPE OF PRECIPITATION IN THE FORECAST PERIOD WILL BE LATE
FRI...AND THRU THE UPCOMING WEEKEND AS A STRONG SYSTEM MOVES
ACROSS THE SW U.S....AND INTO THE CENTRAL PLAINS THIS WEEKEND.

MODELS HAVE BEEN TRENDING DRY FOR THE MOST PART WITH THIS
SYSTEM...WITH ONLY A SMALL PART OF SC MN HAVING ANY TYPE OF
MEASURABLE PRECIPITATION LATE FRI/SAT. HAVE CONSIDERED INCREASING
POPS BASED ON THE LATEST EC SCENARIO WHICH TAKES THE UPPER LOW
ACROSS KS...AND INTO THE UPPER MIDWEST OVER THE WEEKEND. THIS
MODEL HAS BEEN THE OUTLIER IN TERMS OF ITS NORTHERN BIAS OVER THE
PAST FEW RUNS. HOWEVER...CAN/T DEVIATION TOO MUCH FROM THIS
SCENARIO AS EVEN THE GFS HAS THE UPPER RIDGE SLIGHTLY WEAKER AND
MORE NW THAN PREVIOUS RUNS ACROSS SW CANADA. THIS WOULD SHIFT THE
AREAL PRECIPITATION MORE TO THE N/NE ACROSS FAR S MN. ONLY PROBLEM
WITH THIS SCENARIO IS THE TYPICAL DRIER N/NE/E FLOW FROM THE
CANADIAN HIGH PRESSURE THAT WILL BE ANCHORED ACROSS SOUTH CENTRAL
CANADA BY THIS WEEKEND. THE BEST SCENARIO IS TO KEEP THE HIGHEST
POPS IN THE S/SE FA...WITH FLURRIES FOR THE REST OF S MN/WC WI.
LATER SHIFTS CAN RE-EVALUATE IF THE EC CONTINUES THE SAME TREND.

NOT MUCH CHG IN THE EXTENDED PERIOD PAST THIS WEEKEND AS MOST OF
THE UPPER LEVEL FLOW FROM THE MEDIUM RANGE MODELS HAVE THE REAL
ARCTIC AIR CONFINED TO NE CANADA...WITH A BROAD AREA OF RISING
HEIGHTS ACROSS CENTRAL CANADA NEXT WEEK. THIS WOULD LEAD TO THE
CONTD MILD WX PATTERN. HAVE ADJUSTED NEXT WEEKS TEMPS TO REFLECT
THE CURRENT COOL MODEL BIAS DURING THE PAST 30 DAYS. THIS WOULD
KEEP MOST AFTN TEMPS NEAR 40...WITH OVERNIGHT LOWS IN THE MID TO
UPPER 20S. ..JLT..

&&

.AVIATION.../00Z TAF ISSUANCE/
NEAR TERM WEATHER CONCERN REMAINS THE STRATUS/FOG OVER THE AREA.
LOOKING LIKE THE STRATUS WILL HANG AROUND ALL NIGHT OVER THE
CENTRAL/EASTERN AREAS.  WEAK TROUGH TO THE WEST DOES NOT APPEAR TO
LIFT LIFR STRATUS/FOG OFF TO THE EAST OVERNIGHT. COULD SEE
REDEVELOPMENT ALONG THE WESTERN EDGE AND VSBYS DECREASE ONCE AGAIN
DURING THE NIGHT.  WILL CONTINUE THE TREND OF KEEPING LOW CLOUDS IN
THROUGH ABOUT 16Z-18Z THU. MAY SEE SOME IMPROVEMENT TO VFR
THEREAFTER AS SOME MIXING OCCURS.  LIGHT SOUTHEAST SURFACE WINDS
WILL BECOME LIGHT WEST NORTHWEST OVERNIGHT AS WEAK TROUGH MOVES
INTO THE AREA...BUT WILL REMAIN LESS THAN 10 KNOTS.

KMSP...WILL RETAIN LIFR CONDITIONS THROUGH THE NIGHT WITH
CONDITIONS NOT BECOMING VFR AGAIN UNTIL AFTER 16Z-17Z THU.  THEN
CONFIDENCE REMAINS LOW TO LOWER CLOUDS CLEARING WITH WEAK FLOW
AROUND.  LIGHT SOUTHEAST WINDS WILL BECOME MORE SOUTHWEST AND
EVENTUALLY NORTHWEST LATER TONIGHT...BUT WILL REMAIN AT OR BELOW 5
KNOTS.
&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JLT/DWE
Hazardous weather outlook, Feb 1, 12:10 PM CST, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1210 PM CST WED FEB 1 2012

MNZ041>044-047>052-055>063-065>070-075>078-083>085-092-093-WIZ024-
026-021815-
DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON-
SHERBURNE-ISANTI-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-
ANOKA-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-
DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-
FARIBAULT-FREEBORN-PIERCE-PEPIN-
1210 PM CST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...WEST CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD FOG WITH AREAS OF DENSE FOG SHOULD LINGER INTO THE
EVENING ACROSS MUCH OF CENTRAL AND EASTERN MN. THE FOG IS REDUCING
VISIBILITY TO A QUARTER MILE OR LESS IN MANY LOCATIONS. ALSO...THE
DENSE FOG COULD CREATE A FEW SLICK SPOTS ON UNTREATED SURFACES
WITH TEMPERATURES HANGING RIGHT NEAR FREEZING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 2:46 PM CSTDense Fog AdvisoryMPXAnoka, Benton, Blue Earth, Brown, Carver, Chippewa and 36 more19 hr

Nearby

Dense Fog Advisories in Minnesota, 2012Dense Fog Advisories in Wisconsin, 2012Every dense fog advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.